Header

UZH-Logo

Maintenance Infos

Coisotropic submanifolds and dual pairs


Cattaneo, Alberto S (2014). Coisotropic submanifolds and dual pairs. Letters in Mathematical Physics, 104(3):243-270.

Abstract

The Poisson sigma model is a widely studied two-dimensional topological field theory. This note shows that boundary conditions for the Poisson sigma model are related to coisotropic submanifolds (a result announced in [math.QA/0309180]) and that the corresponding reduced phase space is a (possibly singular) dual pair between the reduced spaces of the given two coisotropic submanifolds. In addition the generalization to a more general tensor field is considered and it is shown that the theory produces Lagrangian evolution relations if and only if the tensor field is Poisson.

Abstract

The Poisson sigma model is a widely studied two-dimensional topological field theory. This note shows that boundary conditions for the Poisson sigma model are related to coisotropic submanifolds (a result announced in [math.QA/0309180]) and that the corresponding reduced phase space is a (possibly singular) dual pair between the reduced spaces of the given two coisotropic submanifolds. In addition the generalization to a more general tensor field is considered and it is shown that the theory produces Lagrangian evolution relations if and only if the tensor field is Poisson.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

32 downloads since deposited on 22 Nov 2013
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:22 Nov 2013 11:46
Last Modified:14 Feb 2018 20:51
Publisher:Springer
ISSN:0377-9017
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s11005-013-0661-2
Official URL:http://link.springer.com/article/10.1007%2Fs11005-013-0661-2
Related URLs:http://arxiv.org/abs/1306.3249

Download

Download PDF  'Coisotropic submanifolds and dual pairs'.
Preview
Language: English
Filetype: PDF
Size: 318kB
View at publisher